# SDR 20001113SH011

- Difficulty date: August 30, 2000
- Submitted: November 13, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: T/R Driveshaft
- Part time: 810 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040303107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND HOUSING CRACKED AND RIVETS MISSING DUE TO HIGH VIBRATION, HOUSING SCRAPPED.  (X)
